MathSciNet Relay Station
MathSciNet bibliographic data
MR92831 (19,1166d) 26.0X
Block, H. D. Discrete analogues of certain integral inequalities. Proc. Amer. Math. Soc. 8 (1957), 852–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement